Publication
Title
Multivariate data fitting with error control
Author
Abstract
Language
English
Source (journal)
Bit : numerical mathematics. - Lund
Publication
Lund : 2019
ISSN
0006-3835 [print]
1572-9125 [online]
Volume/pages
59:1(2019), p. 35-55
ISI
000460614200002
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.10.2018
Last edited 05.11.2019
To cite this reference